# SDR ASAA2014020306770

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 49,124 hours, 27,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101078106
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS LENS FELL OUT OF FWD EXIT SIGN.  ACFT GROUNDED.  REPLACED/REINSTALLED NEW EXIT SIGN, FWD POSITION.
